# SDR SIMA2019008013002

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 35,700 hours, 30,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXT UPPER EMERGENCY LIGHT INOP-C/A-ADJUSTED EMERGENCY LIGHT IAW EMB 145 AMM 33-50-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
